MathSciNet Relay Station
MathSciNet bibliographic data
MR2557893 (2010j:34128) 34F15 (34D20 70L05 93E15)
Csörgő, Sándor; Hatvani, László Stability properties of solutions of linear second order differential equations with random coefficients. J. Differential Equations 248 (2010), no. 1, 21–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement